Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 5, NWS Fort Worth, TX

March 30, 2007Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 30, 2007, 3:52 PM CDT for Bell County, Coryell County, Texas. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2007, 3:52 PM CDT (20:52 UTC)
Expired
Mar 30, 2007, 4:45 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 58 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 3:55 PM CDTTORNADO5 Wsw Killeen, TXTORNADO FIRST OBSERVED BY MILITARY 3.5 MILES NW OF KILLEEN GRAY AT 352 PM...OBSERVED ON RUNWAY AT AIRPORT AT 355 PM...DISSIPATED TO ROPE BY 408 PM
Mar 30, 3:58 PM CDTTSTM WND GST 715 Wsw Killeen, TXKILLEEN GRAY ASOS MEASURED 71 MPH WITH TORNADO ON RUNWAY
Mar 30, 4:00 PM CDTHAIL 1.75Copperas Cove, TXMILITARY PERSONNEL REPORTED GOLFBALL HAIL IN COPPERAS COVE
Mar 30, 4:36 PM CDTTSTM WND DMG7 Sw Oglesby, TXTWO HOMES SEVERELY DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 9:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 302052
TORFWD
TXC027-099-302145-
/O.NEW.KFWD.TO.W.0005.070330T2052Z-070330T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 PM CDT

* AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR FORT HOOD...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  KILLEEN BY 400 PM CDT...
  HARKER HEIGHTS BY 405 PM CDT...
  NOLANVILLE BY 410 PM CDT...
  BELTON BY 425 PM CDT...
  MORGANS POINT RESORT BY 430 PM CDT...
  TEMPLE BY 435 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3116 9792 3100 9788 3108 9728 3142 9749

$$
3 follow-up statements
000 
WWUS54 KFWD 302107
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT FRI MAR 30 2007

TXC027-099-302145-
/O.CON.KFWD.TO.W.0005.000000T0000Z-070330T2145Z/
CORYELL TX-BELL TX-
406 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL BELL AND EASTERN CORYELL COUNTIES...

AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTHEAST OF
FORT HOOD...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  FORT GATES BY 415 PM CDT...
  SOUTH MOUNTAIN AND TROY BY 420 PM CDT...
  OGLESBY AND MOTHER NEFF STATE PARK BY 425 PM CDT...

IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3123 9788 3109 9776 3116 9729 3159 9760

$$

13
000 
WWUS54 KFWD 302128
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT FRI MAR 30 2007

TXC027-099-302145-
/O.CON.KFWD.TO.W.0005.000000T0000Z-070330T2145Z/
CORYELL TX-BELL TX-
428 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL BELL AND EAST CENTRAL CORYELL COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
MOTHER NEFF STATE PARK...OR ABOUT 13 MILES NORTH OF BELTON...MOVING
NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  MOTHER NEFF STATE PARK...TROY AND OGLESBY BY 435 PM CDT...

IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3129 9764 3120 9758 3117 9728 3154 9758

$$

13
000 
WWUS54 KFWD 302151
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT FRI MAR 30 2007

TXC027-099-302202-
/O.EXP.KFWD.TO.W.0005.000000T0000Z-070330T2145Z/
CORYELL TX-BELL TX-
452 PM CDT FRI MAR 30 2007

...THE TORNADO WARNING FOR NORTH CENTRAL BELL AND EAST CENTRAL
CORYELL COUNTIES EXPIRED AT 445 PM CDT...

AT 445 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING EXITED THE WARNED AREA AND THE WARNING EXPIRED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3129 9764 3120 9758 3117 9728 3154 9758

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:45 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 30, 3:45 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT FRI MAR 30 2007

.DISCUSSION...
ANOTHER VERY BUSY WEATHER DAY...

A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST
ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH
(UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF
TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF
SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL
JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN
AREA OF THUNDERSTORMS.

THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO
OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF
INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT
INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY.

THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY
TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY
WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER
THE PAST DEW DAYS.

LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL
FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE
FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. #26
WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR
MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM.

 &&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  71  50  81  57 /  90  30  10   0   0
WACO, TX              54  72  50  81  56 /  90  70  10   0   0
PARIS, TX             58  70  51  79  54 /  80  50  10   0   0
DENTON, TX            54  71  46  81  56 /  90  20  10   0   0
MCKINNEY, TX          54  71  46  82  55 /  90  30  10   0   0
DALLAS, TX            56  72  54  81  60 /  90  30  10   0   0
TERRELL, TX           54  71  48  82  56 /  80  50  10   0   0
CORSICANA, TX         55  69  50  81  57 /  80  80  10   0   0
TEMPLE, TX            54  72  50  81  55 /  80  80  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES:
TX091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

25/26
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT FRI MAR 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
415 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST
OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH
THIS EVENING.

A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF
THUNDERSTORMS TO THE ENTIRE REGION.  THE MAIN HAZARD ASSOCIATED WITH
THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS
RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH
AMOUNTS.

FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE
POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA.
THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST
WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH
TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR
TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE
SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR
FLOODING REPORTS.  SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS
ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.

In the hours before

Special weather statement, Mar 30, 1:54 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI MAR 30 2007

TXZ100-115-301930-
YOUNG TX-STEPHENS TX-
154 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY
  YOUNG COUNTY

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG TO SEVERE THUNDERSTORMS WEST OF YOUNG COUNTY...MOVING EAST
AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM AND OLNEY.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR DAMAGING WINDS AND HAIL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3333 9895 3279 9905 3278 9859 3341 9856

07/BB
Special weather statement, Mar 30, 2:56 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT FRI MAR 30 2007

TXZ156>158-302030-
CORYELL TX-LAMPASAS TX-BELL TX-
256 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BELL COUNTY
  SOUTHERN CORYELL COUNTY
  SOUTHEASTERN LAMPASAS COUNTY

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 7
MILES SOUTHEAST OF LAMPASAS...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT
HOOD...HARKER HEIGHTS...KILLEEN...LAMPASAS AND NOLANVILLE.

VERY HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THIS CLUSTER OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3101 9838 3092 9771 3120 9742 3141 9791
Special weather statement, Mar 30, 3:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT FRI MAR 30 2007

TXZ102-302030-
WISE TX-
300 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN WISE COUNTY

AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3342 9792 3315 9790 3336 9754 3344 9773
Special weather statement, Mar 30, 3:15 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT FRI MAR 30 2007

TXZ156>160-302045-
MCLENNAN TX-CORYELL TX-FALLS TX-LAMPASAS TX-BELL TX-
315 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BELL COUNTY
  CORYELL COUNTY
  NORTHERN FALLS COUNTY
  EASTERN LAMPASAS COUNTY
  MCLENNAN COUNTY

SOUTHEASTERLY WINDS ARE INCREASING IN ADVANCE OF THUNDERSTORMS OVER
WEST CENTRAL TEXAS. WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
THROUGH 400 PM.

SECURE LOOSE...LIGHTWEIGHT OBJECTS WHICH MAY BE BLOWN ABOUT BY THE
WIND. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE
AFTERNOON...SO STAY TUNED FOR THE LATEST WEATHER INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3137 9834 3105 9809 3134 9666 3185 9705
      3159 9759 3170 9770

13
Special weather statement, Mar 30, 3:29 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT FRI MAR 30 2007

TXZ115-302100-
STEPHENS TX-
329 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN STEPHENS COUNTY

AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3296 9884 3266 9879 3270 9857 3295 9859
Local storm report, Mar 30, 3:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      7 E LAMPASAS            31.06N  98.06W
03/30/2007                   LAMPASAS           TX   EMERGENCY MNGR

            U.S. 190 CLOSED...WATER OVER ROAD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.